• amol amol
    November 15, 2009
    brown spots & edema on legs, high bp, excessively emotional
    amol amol
    November 15, 2009

    last 6-7 years my mother is suffering from edema in legs, brown spots, difficulty in walking, . she has high bp. she is 55-60 now.  no sure dignosis by any doctor. currently taking atenolol. previously amlodepin for 7-8 years. she had chronic dirrohea 10-12 yrs back. then it was followed by leg problem . it was resolved a bit after taking aspirin as dignosis was clot in blood vessle of leg. last few years she breaks down in tears on very small reasons. pleeeeease help.

    READ MORE

FROM OUR EXPERTS


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.